2 Mar 2011
Hi: I have never taken Baclofen, so I can not speak to it. However, I have been on Soma (generic) since 2006, and it has been a miracle drug for me!
I have cervical stenosis and chronic neck and shoulder pain. I can not even lie down in bed at night, as I can't put any pressure on the back of my neck!
I go to a Chiro at least once a week, but he tells me that my ligaments just won't hold my discs in place--therefore, I can not 'hold' an adjustment!
In 2006 I started Prolotherapy, and that seemed to help--but it was very expensive, and we had to drive back and forth from Naples, FL to Sarasota once a week. That doctor is the one who put me on the Soma. It was the first time in over 30 years that I had been able to sleep thru the night--a wonderful 'side effect' of the drug! Some doctors will not even consider puttng you on it, as they think of it has a narcotic. Others realize what a gift it is to some of us with chronic pain. It should NOT be used is you have an addictive personality--but otherwise, as long as you check it against your other meds, there shouldn't be a problem ( and it is not overly expensive). I have never had to increase my dose in all these years--it just keeps working every night!! It is a muscle relaxant--and that seems to be what I need. I tried all kinds of pain meds, and it was like eating candy--NONE of them even touched the pain!
I hope this helps you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Had major leg crampage whilst attempting sleep. Took one half of a Soma, very scary drug, in my opinion! I do wonder if cramps will get worse once ...
2 answers • 9 Jul 2010
1 answer • 8 Aug 2011
I don't understand this. I've been given all the reasons. E.g. the FDA is stopping the manufacuring of SOMA. They are addictive. And so ...
9 answers • 12 Oct 2011
been 2 days and not working yet.
3 answers • 5 Jul 2012
I been waking up with leg cramps for so long it's not even funny. the things I have learned about leg cramps I want to share with everyone. ...
9 answers • 9 Aug 2012